Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LocustReign

Large Brown Spot On My Right Cheek

Hi,

I've been using Benzac 5% on my cystic acne for about two months. It's not that bad, except on my cheeks, especially the right one.

I started using it only for about two hours, then I washed it off. But, as my skin got used to Benzac, I let it stay over the night. Now, my right cheek has a large brown spot, which is quite visible and is tearing my self esteem apart once again. Seriously, so many years fighting acne and then something always crushes me down.

So, do you have any idea of what is this? I'm so afraid this is a permanent thing.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×